# SDR AALA202003039013

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 79,775 hours, 27,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Door
- Condition: Misaligned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C ROLLS TO RIGHT WITH FLAPS EXTENDED TO 30 DEGREE AILERON TRIM4-6 UNITS LEFT TO MAINTAIN LEVEL FLIGHT WIND FROM THE RIGHT ONLANDING. ACCOMPLISHED FIM 27-51-00-990-824. REMOVED, TRIMMED AND REINSTALLED RAMP TUBE SLOT DOOR IAW FIM 27-51-00. CLEARED AND RESET ALL SPOILER CONTROL MODULES. ACCOMPLISHED T/E FLAP TEST IAW AMM 27-51-02-705-035. ACCOMPLISHED GVI OF ALL FLAPS, SLATS, SPOILERS, AILERONS AND ELEVATORS. ALL APPEAR NORMAL AND SERVICEABLE.
